A diet that is high in protein content is called a protein-rich diet. Foods that contain high protein are chicken, eggs, pork, soy, almonds, tuna, lentils, etc. The recommended daily intake (RDI) for women is 46 grams and for men is 56 grams.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
What is your opinion regarding the neutrophils count of my son?
Query: Hi doctor, My son is 15 years old. His neutrophils count became 1000 from the first one which was 800 a week. After 15 days, again the neutrophil count is 800 now with a total WBC of 2600. He is healthy, active, and has no infection. Please note that his dad had a blood count this week and his neutr... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: If the neutrophil counts are varying, it means there is no vaccine-induced or nutritional, or genetic defect. As the other entire cell values including RBC and platelets are normal, these values must be normal for him. He... Read Full »
What is the reason for nausea and loss of appetite?
Query: Hi doctor,My husband has been feeling very unwell. He is having nausea and dry retching in the morning, loss of appetite, weight loss, and muscle loss. His blood work shows elevated ferritin of 537 and low sodium of 132.He has had a normal colonoscopy, endoscopy, abdominal ultrasound, and CT scan. I... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Increased serum ferritin (attachment removed to protect patient identity) is usually a sign of chronic inflammation. Here the symptoms of nausea, loss of appetite and morning symptoms indicate possible gastric cause. Chro... Read Full »
Why am I losing weight and always feel hungry?
Query: Hi doctor,I am 63 years old. My height is 6 feet, and I weigh 165 lbs. Overall I have maintained good health with stable CAD, chronic sinusitis and very fit. My recent stress echo shows excellent exercise tolerance and no blood flow blockage in coronary arteries. I have been taking these medications... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query and attached reports (attachments removed to protect patient identity) my opinion is as follows: Based on your reports, there is no abnormality. No signs of any lymphoma or leukemia. Weight loss of 4 lbs over three months is normal. Dehydration can ... Read Full »
Query: Hi doctor, My father-in-law is 58 years old. He had a stroke a year back and has been diagnosed with non-critical CAD. Within a period of two months, his WBC count has reduced from a range of 7.5 to 2.8. But, there is no sign of infection. The overall count of ANC is more than 1000 and platelets are... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my findings are as follows. Your dad is suffering from macrocytic anemia along with leukopenia (low-level WBC) and pancytopenia (deficiency of RBC, WBC, and platelet). There is only a slight decrease in the number of platelets, so you need not ... Read Full »
Can Practin tablet be used to gain weight?
Query: Hi doctor, I am a 23-year-old female. My height is 5 feet 3 inches and I weigh 90 lbs. I need to put on weight. I have fast metabolism. Can I take Practin and Decdan tablets? It is suggested by one of my friend. Thank you. Read Full »
Answer: Hello, Welcome to icliniq.com. The tablets Practin (Cyproheptadine hydrochloride) and Decdan (Dexamethasone) would just add water retention in the body and not increase the muscle mass. So once you leave it, your body shall return back to low weight itself. So, Practin and Decdan are not recommend... Read Full »
How to increase my daughter's height?
Query: Hi doctor, My daughter is 4 years 5 months old. Her height is 3 feet 2 inches, and weight is 33 pounds. I want to know whether the height and weight are normal for that age. My height is 5 feet 7 inches and her mother is 5 feet tall. I am worried about her height. I want her to be at least 5 feet 4 ... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for providing all the details. I would like to congratulate you that your child is growing quite well right now. The final height depends on many factors. Parent's height determines the genetic potential of the child by which we can have an idea of child's final... Read Full »
Is Levocetirizine sufficient to cure nasal congestion and cough?
Query: Hi doctor, I am a 49 year old male. I am suffering from nasal congestion and cough. I am taking only Levocetirizine for this. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. Your infection will be most probably a viral infection because of the season now. However, we can be sure of that only after a swab is taken and it is cultured to see if there grows any bacteria in it. I give you the following suggestions to take care of the pr... Read Full »
What should I do to heal my wound?
Query: Hi doctor,I am a pharmacist. I am having a deep wound in my foot. Currently, I am taking Taxim-O CV 325, Lyser D and Vitamin A to Z. I am dressing the wound with Betadine and T-Bact ointment. What else should I do? Read Full »
Answer: Hi, Welcome to icliniq.com. You did not mention that how you acquired that wound. Continue the medications. First of all, I will suggest you to take a proper diet as nutrition is very important in rapid wound healing. Take more proteins in your diet like pulses and dairy products and avoi... Read Full »
Could my symptoms relate to protein toxicity from protein shakes?
Query: Hi doctor, I had a protein shake for three weeks, around five scoops a day. Since then I get a pulsation in my buttocks and legs. This also causes dizziness most of the time. If I eat too much this problem gets worse. Drinking a lot of water helps but it is not sorting out the problem. I was advised... Read Full »
Answer: Hi, Welcome to icliniq.com. After going through your question I feel that you are really worried about the ill effects of protein shake. Let me assure you that a protein shake is perfectly safe even if you have taken in large quantities as mentioned. The fact that even after three weeks it has no... Read Full »
Why am I losing more hair in the crown region?
Query: Hello doctor, I am a 37 year old woman. I weigh 70 kg and my height is 5 feet 4 inches. I am facing severe hairfall problem. I can see the roots coming out with the hair. I am a working professional, had premature graying so I used to apply color to cover gray. Last year I had Adgain capsules and ... Read Full »
Answer: Hi, Welcome to icliniq.com. I appreciate your question. First thing is, I recommend you to do the following tests: FSH (Follicle stimulating hormone) and LH (Luteinizing hormone) ratio. Serum cortisol levels both AM and PM values. Check for ACTH (Adrenocorticotropic hormone) levels in blood... Read Full »